# SDR FDEA201110074369

- Difficulty date: October 7, 2011
- Submitted: October 7, 2011
- Operation: Air carrier
- Aircraft: N939FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24528
- Aircraft time: 57,402 hours, 18,928 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 112N3101
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING TANK OVERWING FILL PORT ADAPTER CUTOUT SURFACE AREA FOUND SURFACE   CORROSION.  RT WING CORROSION REPAIR CARRIED OUT IAW EA F-5730-152526.  RT WING UPPER SKIN FUEL PORT CORROSION). REPAIR IS CLASSIFIED AS MAJOR.
